MAUDE Adverse Event Report: RICHARD WOLF GMBH E-LINE; INTERNAL SHEATH RESECTOSCOPE 26FR

RICHARD WOLF GMBH E-LINE; INTERNAL SHEATH RESECTOSCOPE 26FR
Model Number 86553841
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic received the device which was visually evaluated and observed to have a broken ceramic tip.The investigation determined, possibly cracked during reprocessing, or handling.The probable root cause was determined to be user handling.The tip was replaced, cleaned, and tested.Device labeling was reviewed for patient and device codes: patient code: not applicable, no patient problem was reported.Device code: ifu was reviewed the following warnings, cautions, and checks were found: use: caution! the products have only limited strength! excessive force will cause damage, impair the function and therefore en-danger the patient.Immediately before and after each use, check the products for damage, loose parts and completeness.Make sure that no missing parts remain in the patient.Do not use the products if they are damaged or incomplete or have loose parts.Checks: caution be careful if products are damaged or incomplete.Injuries of the patient, user or others are possible.Run through the checks before and after each use.Do not use the products if they are damaged, incomplete or have loose parts.Return damaged products together with any loose parts for repair.Do not attempt to do any repairs yourself.From the reprocessing guide: important after use, reprocess the products without any major delay to guarantee efficient and gentle reprocessing.Checks and maintenance caution! be careful if products are damaged or incomplete! injuries to the patient, user or others are possible.Run through the checks before and after each use.Do not use the products if they are damaged, incomplete or have loose parts.Return damaged products together with any loose parts for repair.Do not attempt to do any repairs yourself.Rwmic considers this case closed.A follow up report will be submitted upon receipt of new or additional information.
 
Event or Problem Description
It was reported to richard wolf medical instruments that on (b)(6) 2016, a tip broke off in a patient, they were able to retrieve with no injury to the patient.Additional information: (b)(6) called a.G.To go over event, pieces fell off in one large piece.Grasper was used to retrieve pieces.No backup device, but still usable to complete case (near end of case).No injury to patient, no post procedure complications.Minimal time to retrieve.Minimal risk.((b)(6) 2016).Will the device be returned? yes.Was the device being used on a patient when the reported issue occurred? yes.Was there any injury or illness to patient due to reported issue? no.Was there any injury or illness to any other personnel due to reported issue? no.Did the issue cause a delay in the procedure being performed? no.Was there a similar back-up device available for use? no.Was the scheduled procedure completed? yes.

Brand Name
E-LINE
Common Device Name
INTERNAL SHEATH RESECTOSCOPE 26FR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, 75438
GM  75438
MDR Report Key10599458
Report Number1418479-2016-00022
Device Sequence Number3273123
Product Code FDC
UDI-Device Identifier04055207028094
UDI-Public04055207028094
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86553841
Device Catalogue Number8655.3841
Device Lot Number1283337
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date09/29/2020
Patient Sequence Number1